Follow
Attila Bérczes
Attila Bérczes
Verified email at science.unideb.hu
Title
Cited by
Cited by
Year
On generalized balancing sequences
A Bérczes, K Liptai, I Pink
Fibonacci Quart 48 (2), 121-128, 2010
582010
On the diophantine equation x2p2kyn
A Bérczes, I Pink
Archiv der Mathematik 91 (6), 505-517, 2008
452008
On the power values of polynomials
A Bérczes, B Brindza, L Hajdu
Publ. Math. Debrecen 53 (3-4), 375-381, 1998
301998
A one-way function based on norm form equations
A Bérczes, J Ködmön, A Pethő
Periodica Mathematica Hungarica 49, 1-13, 2004
252004
Effective results for hyper-and superelliptic equations over number fields
A Bérczes, JH Evertse, K Györy
arXiv preprint arXiv:1301.7168, 2013
242013
Computational experiences on the distances of polynomials to irreducible polynomials
A Bérczes, L Hajdu
Mathematics of Computation 66 (217), 391-398, 1997
211997
On the Diophantine equation x2+ d2l+ 1= yn
A Berczes, I Pink
Glasgow Mathematical Journal 54 (2), 415-428, 2012
202012
On the Diophantine equation (x+ 1) k+(x+ 2) k+...+(2x) k= yn
A Bérczes, I Pink, G Savaş, G Soydan
Journal of Number Theory 183, 326-351, 2018
192018
Multiply monogenic orders
A Bérczes, JH Evertse, K Győry
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 12 (2), 467-497, 2013
192013
Multiplicative dependence among iterated values of rational functions modulo finitely generated groups
A Bérczes, A Ostafe, IE Shparlinski, JH Silverman
International Mathematics Research Notices 2021 (12), 9045-9082, 2021
182021
On the resolution of equations Axn− Byn= C in integers x, y and n≥ 3, II
A Bazso, A Berczes, K Gyory, A Pinter
Publ. Math. Debrecen 76 (1-2), 227-250, 2010
162010
Effective results for linear equations in two unknowns from a multiplicative division group
A Bérczes, JH Evertse, K Gyory
Acta Arith 136 (4), 331-349, 2009
162009
On generalized Lebesgue-Ramanujan-Nagell equations
A Bérczes, I Pink
Analele ştiinţifice ale Universităţii" Ovidius" Constanţa. Seria Matematică …, 2014
152014
Effective results for Diophantine equations over finitely generated domains
A Bérczes, JH Evertse, K Györy
arXiv preprint arXiv:1301.7175, 2013
152013
On the number of solutions of index form equations
A Bérczes
Publ. Math. Debrecen 56 (3-4), 251-262, 2000
152000
Polynomial values of sums of products of consecutive integers
A Bazsó, A Bérczes, L Hajdu, F Luca
Monatshefte für Mathematik 187, 21-34, 2018
132018
On the number of equivalence classes of binary forms of given degree and given discriminant
A Bérczes, JH Evertse, K Gyory
arXiv preprint math/0312234, 2003
132003
A key exchange protocol based on Diophantine equations and S-integers
A Bérczes, L Hajdu, N Hirata-Kohno, T Kovács, A Pethő
JSIAM Letters 6, 85-88, 2014
122014
Effective results for points on certain subvarieties of tori
A Bérczes, K Győry, JH Evertse, C Pontreau
Mathematical Proceedings of the Cambridge Philosophical Society 147 (1), 69-94, 2009
122009
On norm form equations with solutions forming arithmetic progressions
A Bérczes, A Petho
Publ. Math. Debrecen 65 (3-4), 281-290, 2004
122004
The system can't perform the operation now. Try again later.
Articles 1–20